# SDR AALA201710279016

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 9,723 hours, 3,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HAS A SMALL EXIT LENS MISSING.  INSTALLED NEW  EXIT LENS IAW AMM.
